# SDR SWAA2025071690437

- Difficulty date: July 11, 2025
- Submitted: July 16, 2025
- Operation: Air carrier
- Aircraft: N8541W
- Make and model: Boeing 737-8H4
- Aircraft serial: 63599
- Aircraft time: 26,531 hours, 13,390 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EGPR DOOR CUT OUT DOUBLER CRACKED AT LOWER SIDE.   ACCOMPLISHED REPAIR ON EGPR DOOR SURROUND DOUBLER AT BS 224.8+7' AND 8' ABOVE S24R IAW B737-800 SRM 53-10-15-2R-4.
